How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth,
Category: Medical
Satisfied Customers: 10668
101124971
Type Your Medical Question Here...
Dr.Sumanth is online now

I’m shaking, having palpitations, a little of pain on my

This answer was rated:

Hi,
I’m shaking, having palpitations, a little of pain on my chest that games and goes and I’m really nervous.
Someone especial died today but I thought I was dealing good with that, and now I’m feeling like this.. what is it?
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 15 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.
If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.
Kind regards ***** ***** Sumanth Amperayani
Hi...By what you say, from your symptom analysis - I feel that what you are experiencing is severe anxiety and panic episodes.
I suggest -
1. Drink a lot of water and especially take few sips when you are experiencing these symptoms.
2. Take deep breaths and self suggest yourself that you are going to be alright and that you do not have any serious ailment.
3. Try breathing exercises/ yoga and pranayama under the guidance of a trained professional.
4. Keep yourself busy and constantly involved in the work you like most - even some hobby.
5. For the radiating pain - Gabapentin can work wonders, but this is a prescription drug and you will require a doctor's prescription for it.
6. If these suggestions are not working then, after evaluation you might require anxiolytic medications please.I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.
A bonus is highly appreciated....Thank you!".
If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -
https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800
Kind regards ***** ***** Sumanth Amperayani
Dr.Sumanth and 3 other Medical Specialists are ready to help you